# SDR DALA2020010207671

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 72,848 hours, 28,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5641, L/P 1424295) MAIN CABIN L4 PASSENGER DOOR EMERGENCY POWER ACTUATOR HAS CORROSION AT END CAP. CORRECTIVE ACTION: R/R'D ACTUATOR IAW B757 AMM 52-11-35.
